# SDR SWAA2022030144726

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 21,883 hours, 9,412 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PNL 120CF TOP SIDE L/H; R/H AND FWD EDGE OF PNL IS CORRODED AS MARKED / EVALUATED DAMAGE. TEDLAR ACCUMULATED CORROSION LENGTH IS MORE THAN 20 INCHES; OUT OF LIMITS PER B737 SRM 53-00-53-1A-1; VERIFIED NEW PART; P/N 453A1610-103. SI # 4251047; ATAG ZK0037 I/A/W AIPC 25-52-10-17 ITEM 25; AT FORWARD CARGO COMPARTMENT FLOOR PANEL 120CF
